Abstract

A hierarchy of multimode uncertainty relations on the second moments of n pairs of canonical operators is derived in terms of quantities invariant under linear canonical (i.e., “symplectic”) transformations. Conditions for the separability of multimode continuous variable states are derived from the uncertainty relations, generalizing the inequalities obtained previously [Phys. Rev. Lett. 96, 110402 (2006) ] to states with some transposed symplectic eigenvalues equal to 1. Finally, to illustrate the methodology proposed for the detection of continuous variable entanglement, the separability of multimode noisy Greenberger–Horne–Zeilinger-like states is analyzed in detail with the presented techniques, deriving a necessary and sufficient condition for the separability of such states under an “even” bipartition of the modes.

© 2007 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Inseparability criterion using higher-order Schrödinger–Robertson uncertainty relation

Chang-Woo Lee, Junghee Ryu, Jeongho Bang, and Hyunchul Nha
J. Opt. Soc. Am. B 31(4) 656-663 (2014)

Tripartite entanglement in parametric down-conversion with spatially structured pump

D. Daems, F. Bernard, N. J. Cerf, and M. I. Kolobov
J. Opt. Soc. Am. B 27(3) 447-451 (2010)

Entangled symplectic wavelet transformation

Hong-yi Fan and Shu-guang Liu
Opt. Lett. 32(11) 1507-1509 (2007)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (42)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription